Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lyamaev, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:59
Abstract pages:197
Full texts:19
References:22

http://www.mathnet.ru/eng/person131797
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. B. Bogatyrev, S. A. Goreinov, S. Yu. Lyamaev, “Analytical approach to multiband filter synthesis and comparison to other approaches”, Probl. Peredachi Inf., 53:3 (2017),  64–77  mathnet  elib; Problems Inform. Transmission, 53:3 (2017), 260–273  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021